# SDR 0500223269

- Difficulty date: February 17, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 17,917 hours, 7,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON AFT RT AND LT DOOR SILLS.  REPAIRED PER EA 32-202563.
